# SDR USAA2010031590575

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 31,581 hours, 11,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 701 - LAX - EEL - AFT LEFT ENTRY DOOR EMERGENCY EXIT LIGHT COVER MISSING.  MAINTENANCE INSTALLED COVER AS REQUIRED.
